# SDR YENA20140104003

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 22,612 hours, 13,986 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 900CA01
- Part serial: 2380
- Condition: Failed
- Location: Nr Ac Buss
- Part time: 22,612 hours, 13,986 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT 15,000 FT, DOWN TO EMERGENCY POWER.  LOSS OF POWER TO AC BUSS 1 AND DC BUSS 1.  STARTED APU,  WOULD NOT CONNECT TO AC BUSS 1.  HAD MULTIPLE EICAS MESSAGES WITH "AVNX MAU 1B FAIL".  AIRCRAFT DIVERTED.  R & R BUSS TIE CONTACTOR (BTC) 1 IAW AMM 24-51-07.  OPS CHECKED OK.  R & R SPDA AC POWER MODULE AS PRECAUTIONARY IAW AMM 24-51-13.
